# SDR UIEA2020101902277

- Difficulty date: October 19, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 88,683 hours, 22,263 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Warning Light
- Condition: False Activation
- Location: Rt Eng Antice V
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENGINE ANTI ICE VALVE LIGHT ON SHUT DOWN.  C/W OPERATIONS CHECK OF RT ENGINE ANTI ICE SYSTEM, IAW AMM 30-21-00.  OPERATIONS CHECK GOOD, NO FAULTS NOTED.  OK FOR SERVICE.
